MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVITY 6 DR-T

BIOTRONIK SE & CO. KG EVITY 6 DR-T
Model Number 407149
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
Six hours after implantation, it was observed the pacemaker presented loss of capture.The physician reopened the patient and repositioned the lead.The device was explanted.
 
Additional Manufacturer Narrative
The pacemaker was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the pacemaker was interrogated and the memory content was analyzed indicating no anomalies.The header of the device was analyzed.The set screws could be easily screwed in and out, there was no foreign material inside the header bores.All dimensions of the header bores were within the range requested by the standard specifications.Also the spring elements of the pacemaker did not show any deviations.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.An additional long-term pacing test was initiated.During the test, each pacing pulse was recorded.The evaluation of these pacing pulses documented regular device behavior.There was no intermittent or permanent loss of output.In conclusion, the device is fully functional.The analysis did not show any deviations from the technical specifications.The analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
EVITY 6 DR-T
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10658465
Report Number1028232-2020-04361
Device Sequence Number19584203
Product Code NVZ
UDI-Device Identifier04035479147686
UDI-Public04035479147686
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number407149
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;